# SDR C2XA01CL058

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 1521
- Condition: Defective
- Location: Cockpit
- Part time: 3,138 hours, 2,043 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 4263 THE CREW REPORTED THE CAPTAINS WINDSHIELD HEATING ELEMENT GLOWS ORANGE WHEN SELECTED AND SCORCH MARKS WERE PRESENT.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAIN''S WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
